# SDR 95ZZZM297

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Engine: Pwa JT9D7R4D
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HOLDING PATTERN RIGHT ENGINE DID NOT RESPOND TO THROTTLE AND ENGINE ROLLED BACK TO IDLE. TURNED OFF EEC.  CHECKED ENGINE OPERATION AND ADJUSTED ENGINE IDLE.  ENGINE OPERATION CHECKED NORMAL.
